# SDR AALA20140225013

- Difficulty date: February 25, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N666A
- Make and model: Boeing 757223
- Aircraft serial: 25300
- Aircraft time: 67,808 hours, 23,781 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Failed
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW INFLIGHT MIA EGE CREW REPORTED RT FUEL TANK QUANTITY INDICATION & TOTALIZER GAUGE INOPERATIVE.  EMERGENCY DECLARED FLIGHT DIVERTED DFW LANDED WITHOUT INCIDENT. AIRCRAFT REMOVED FROM SERVICE.  INSTALLED NEW CONNECTOR D6884 AT RT MAIN TANK. SYS GND CHECKED NORMAL OPERATION CLOSED.
